RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Nagul, Nadezhda Vladimirovna

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:1029
Abstract pages:723
Full texts:190
References:122
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person71221
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. N. V. Nagul, “Generating conditions for preserving the properties of controlled discrete event systems”, Avtomat. i Telemekh., 2016, 4,  153–172  mathnet  elib; Autom. Remote Control, 77:4 (2016), 672–686  isi  scopus
2014
2. N. V. Nagul, “Classes of properties preserved under morphisms of generalizations of many-sorted algebraic systems in studying dynamics”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:1 (2014),  185–200  mathnet  mathscinet  elib
2012
3. N. V. Nagul, “Logic-algebraic equations method in system dynamics”, Algebra i Analiz, 24:4 (2012),  156–181  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:4 (2013), 645–662  isi  elib  scopus
2011
4. N. V. Nagul, “The dynamical properties of a discrete event model of a public transportation network”, Sib. Zh. Ind. Mat., 14:4 (2011),  50–62  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020